# SDR AWXA200700836

- Difficulty date: July 10, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 29,825 hours, 11,623 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367180500500
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - BC-6 CHECK - NR 5963181, CORROSION ON CABIN FLOOR PANEL 262FF, BS 2786 - BS 2884/FR 66 - FR68, -Y1292 TO -Y1732.  REPLACED CABIN FLOOR PANEL 262FF, BS 2786 - BS 2884 / FR 66 - FR68, -Y1292 TO -Y1732 IAW A319 SRM 51-72-11.
